— Mr. Peanut (@MrPeanut) February 4, 2019
They will Fair Game anyone. Which is why anyone speaking out against this dangerous and spiteful cult of Scientology is commendable and honorable.
— Leah Remini (@LeahRemini) February 4, 2019
Where’s the outrage from Scientology’s @EPstandleague of this death threat from a proud Scientologist? Ohhh the Hypocrisy Scientology, you attack & attempt to vilify us all day and night. This is the result of your constant vitriol and slander. @DiceMore thank you for caring. https://t.co/0VVhxVqP5e
— Leah Remini (@LeahRemini) February 2, 2019
Helping my elderly Mother. « on: February 03, 2019, 02:16:20 pm »
Hi, I have joined in order to help my elderly mother (85) taper off lorazepam.
She currently takes .5 mg twice a day. She was prescribed with the DX of functional neurological disorder. She has recently started amitriptyline and it is helping. Her Dr. And I both want her to taper off lorazepam as her memory has been impacted greatly since starting a year ago. I am my mother’s sole caregiver, and would like to do this in the safest and most comfortable way possible. I would appreciate any help at all. Thank you.
Re: Helping my elderly Mother. « Reply #1 on: February 03, 2019, 02:24:02 pm »
Welcome to Benzo Buddies and thank you so much for being here on behalf of your mother! At your mother’s age, care needs to be taken so that the process can be as gentle as possible on her system. I’m glad you’ve joined the forum and I’m glad her doctor is on board with tapering off lorazepam. Often doctors favor a far too fast taper schedule so I hope this person is willing to allow your mother to taper at a very slow rate. You’ll find a lot of good information here. Arm yourself with knowledge, do a lot of reading and you’ll find a plan that works best for your mother.
A slow taper can help to minimize withdrawal symptoms. Generally, a reduction of no more than 5-10% every 10-14 days is suggested. I’ll give you a link to the General Taper Plans for additional information. I would also suggest that your mom’s taper should be based on how she feels. Listen to what she tells you because the taper rate can be adjusted if necessary.
I’ll also give you a link to the Ashton Manual. It is an excellent resource about these types of drugs and how to withdraw. The manual was written by Dr. Heather Ashton, an expert in the field.
Withdrawal can be challenging for some people but not everyone. I hope your mom’s taper goes smoothly and easily. Being a caregiver can also put a strain on you, so practicing self care for yourself is also recommended. We have several members who are supporting a loved one. We’re here for you and your mom so please do ask questions, we’re here to help.
Exclusive: Take an inside look at John Travolta and Kelly Preston’s private life at home with their two kids. For more on the couple and how the Church of Scientology helped them cope with their son Jett’s death, pick up the new issue of Us Weekly on newsstands now. pic.twitter.com/h1Li4I5Kht
— Us Weekly (@usweekly) January 23, 2019
Highly Recommended – https://t.co/ewxbUDmZ0o
— IndieScientologyNews (@IndieScieNews) January 31, 2019
Eggs in Withdrawal « on: December 25, 2018, 03:42:42 pm »
For breakfast every day, I eat some scrambled eggs with a banana. Has anybody found that eating eggs hurts them more than helps them? At nine months out, I’m looking for anything to help with speeding up the healing process.
Clueless new member « on: January 27, 2019, 01:55:59 pm »
I am a 71 year old female. Four years ago my pulmonologist started me on Lorazepam 1 mg two times daily for anxiety due severe COPD/Asthma. About a year ago I saw a psychiatrist who did medicine management he upped my dosage to 3 mg per day. On Oct 29 I coughed and sustained two compression fractures in my spine. I take Tylenol for pain and continue my lorazepam. My PCP is tapering my dosage but I have continued taking 3mg per day. I just don’t know what to do. I had 24 xrays taken off my spine yesterday as my back problem is getting worse. I have tried reaching out to various medications management places and they say they do not do “benzo tapers”. I was advised withdrawal could kill me. I don’t know where to start.
HELP PLESEE PLEASE PLEASE AKATHISIA « on: January 26, 2019, 10:27:38 pm »
Internal external all of it. Pure HELL mental HELL WANT TO DIE NOW HOW DO YOU COPE NEED TO TALK TO SOEMOEN ASAP PLEASE VERY VERY VERY SUICIDAL NOT GOING MAKE IT PLESSE PLEASE HELP
Decaf Coffee or Cocoa OK During Withdrawal? « on: January 18, 2019, 07:40:09 pm »
I understand caffeine affects Gaba receptors, so I quit drinking regular coffee. But I DO have a decaf I make myself (3 mgs) and a homemade cocoa (ditto, as I read cocoa from Starbucks, etc, was much higher.) I seem to be recovering quite well mentally, but still have oodles of physical pain caused by the benzo’s. Should I quit even decaf? (I love it – makes my day start beautifully!)
Re: Decaf Coffee or Cocoa OK During Withdrawal? « Reply #1 on: January 18, 2019, 07:55:38 pm »
cocoa has caffeine in it. I cannot take it while on taper, makes me hyper.
Re: Decaf Coffee or Cocoa OK During Withdrawal? « Reply #2 on: January 18, 2019, 09:09:40 pm »
Hi Benzo P!
There are two problems drinking coffee and cocoa. Coffee has caffeine and even the decaf has at least 14% in it. Cocoa also has caffeine and sugar. Both are excitatory substances 😀 . If you are tapering you probably want to stay away from it or at least take the decaf only in the morning. I replaced coffee with Roma Kaffree. It’s a plant base and really taste like coffee. If you put milk you won’t notice a big difference. Yes, it’s hard to quit things that you enjoy…
« Last Edit: January 18, 2019, 09:25:02 pm by [Buddie] »
Sounds like @EndPsychiatry needs some drugs. Maybe some anti-psychotics? Wow.
— Melissa Reed (@MelissaAReed) January 23, 2019
An average day on #Twitter
"go the f* away"
"you are Scientologist scum"
"you need the help you're against"
"f* off keep f* off then f* off for good"
"cult infested twa*"
"you need psych drugs"
"Get a grip"
— End Psychiatry (@EndPsychiatry) January 24, 2019